Tight closure and continuous closure

Autor(en): Brenner, Holger 
Steinbuch, Jonathan
Stichwörter: Mathematics; Tight closure
Erscheinungsdatum: 2021
Herausgeber: ACADEMIC PRESS INC ELSEVIER SCIENCE
Journal: JOURNAL OF ALGEBRA
Volumen: 571
Startseite: 32
Seitenende: 39
Zusammenfassung: 
We show that for excellent, normal equicharacteristic rings with perfect residue fields the tight closure of an ideal is contained in its axes closure. First we prove this for rings in characteristic p. This is achieved by using the notion of special tight closure established by Huneke and Vraciu. By reduction to positive characteristic we show that the containment of tight closure in axes closure also holds in characteristic 0. From this we deduce that for a normal ring of finite type over C the tight closure of a primary ideal is inside its continuous closure. (C) 2019 Elsevier Inc. All rights reserved.
ISSN: 00218693
DOI: 10.1016/j.jalgebra.2019.07.004

Show full item record

Google ScholarTM

Check

Altmetric